Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2004 (2004), Issue 5, Pages 409-431
http://dx.doi.org/10.1155/S1110757X04309071

Polynomial algorithms for projecting a point onto a region defined by a linear constraint and box constraints in n

Department of Mathematics, South-West University “Neofit Rilski,”, Blagoevgrad 2700, Bulgaria

Received 29 September 2003; Revised 6 April 2004

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Stefan M. Stefanov, “Polynomial algorithms for projecting a point onto a region defined by a linear constraint and box constraints in ,” Journal of Applied Mathematics, vol. 2004, no. 5, pp. 409-431, 2004. doi:10.1155/S1110757X04309071